# SDR UPS97222522

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION AROUND NUTPLATE HOLES ON FLOORBOARD SUPPORT BS 338 RBL 15-59 WL 207.  CORROSION REMOVAL WAS OUT OF LIMITS, REMOVED, FABRICATED REPLACEMENT PART.   ALL WORK DONE PER SRM'S 53-10-1, 51-10-2, 51-20-4 51-30-2, MM 51-20-31.
